Probability bounds on downtimes
Patrick L. Brockett and
Melvin Hinich
Naval Research Logistics Quarterly, 1985, vol. 32, issue 2, 329-335
Abstract:
In this article we consider obtaining probability distributions for total downtime incurred for n units when we have only partial moment information about the downtime distribution per individual failure. Extremal distributions based upon the Markov‐Krein Theorem for Chebychev systems of functions and maximum entropy of distributions are presented.
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800320212
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:2:p:329-335
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().